MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEFT ANTEVERTED MODULAR NECK; PROST, HIP, SEMI-CONS, UNCEME, METAL/POLY, NON-PORO, CAL-PHOSP

SMITH & NEPHEW, INC. LEFT ANTEVERTED MODULAR NECK; PROST, HIP, SEMI-CONS, UNCEME, METAL/POLY, NON-PORO, CAL-PHOSP
Model Number 71352116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to left hip trunionosis with metal debris.Liner, head and stem were removed.The metal debris were caused by the interaction in between the titanium stem and the co-cr neck.

Brand Name
LEFT ANTEVERTED MODULAR NECK
Common Device Name
PROST, HIP, SEMI-CONS, UNCEME, METAL/POLY, NON-PORO, CAL-PHOSP
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9741869
Report Number1020279-2020-00679
Device Sequence Number11307656
Product Code MEH
UDI-Device Identifier03596010619556
UDI-Public03596010619556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/17/2020
Device Model Number71352116
Device Catalogue Number71352116
Device Lot Number09KTM0019A
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR